Opuscula Math. 37, no. 4 (2017), 567-575

Opuscula Mathematica

Anti-Ramsey numbers for disjoint copies of graphs

Izolda Gorgol
Agnieszka Görlich

Abstract. A subgraph of an edge-colored graph is called rainbow if all of its edges have different colors. For a graph \(G\) and a positive integer \(n\), the anti-Ramsey number \(ar(n,G)\) is the maximum number of colors in an edge-coloring of \(K_n\) with no rainbow copy of \(H\). Anti-Ramsey numbers were introduced by Erdȍs, Simonovits and Sós and studied in numerous papers. Let \(G\) be a graph with anti-Ramsey number \(ar(n,G)\). In this paper we show the lower bound for \(ar(n,pG)\), where \(pG\) denotes \(p\) vertex-disjoint copies of \(G\). Moreover, we prove that in some special cases this bound is sharp.

Keywords: anti-Ramsey number, rainbow number, disjoint copies.

Mathematics Subject Classification: 05C55, 05C15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Izolda Gorgol, Agnieszka Görlich, Anti-Ramsey numbers for disjoint copies of graphs, Opuscula Math. 37, no. 4 (2017), 567-575, http://dx.doi.org/10.7494/OpMath.2017.37.4.567

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.